# SDR 9620449614

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE FORWARD CARGO FLOOR SUPPORT ATTACH FITTING AT FS 351, RBL 16.  REPLACED FITTING PER SRM 51-30-2.
